# SDR UALA2010070602366

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 56,861 hours, 19,852 cycles
- Engine: Pwa PW2037
- Engine time: 56,240 hours, 19,006 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 56,240 hours, 19,006 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

L ENG STALL/SURGE, FLIGHT DIVERTED.  HPC STAGES 6 THROUGH 17 BLADES DAMAGED BEYOND LIMITS.  ENGINE REMOVED.
